Rapid Heart Beat

Discussion in 'Side-Effects of Duromine' started by xocc, Jan 6, 2014.

  1. xocc

    xocc New Member
    Registered

    Joined:
    Dec 10, 2013
    Messages:
    9
    Likes Received:
    1
    hi guys im in a bit of a pickle... i finished my first month of duromine and lost 7.5 kilos which im stoked about but i still have 12 to lose. So this morning i went to the docs and got another months script.

    The problem is my heart rate is at 112 bpm which is quite high. Adults should be between 60-100. I had a normal heart rate before Duromine. Not sure if i should continue taking it?? my doctor isnt a very good one and said she'd leave it up to me. I asked a pharmacist today and they didnt recommend it and suggested i take a month off.

    what do you guys think? i really want to keep taking it and this is my only side effect but ultimately health comes first...













     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi, xocc.
    Well, when it comes to the heart, you always want to be very careful. Palpitations are not typical for the pills, yet happen.
    My suggestion, do your own investigation: if you drink coffee in the mornings - eliminate. If you drink lots of green tea - may be the cause too. Avoid stress (although it always sounds doubtful - we all under the stress every day)...
    If you eliminate all the possible causes of high heart rate (stimulants, stress, worry, i don't know...bad sleep), but your heart rate stays the same, then you should pause Duromine. It's hard to say more precisely, since I've never had that issue...
    Take care of yourself, darling!:)
     
    ashleyyelhsa likes this.
  3. ashleyyelhsa

    ashleyyelhsa New Member
    Registered

    Joined:
    Mar 18, 2015
    Messages:
    10
    Likes Received:
    2
    Hey Kate,
    I see you're online and was hoping you'd be able to help me.
    I'm about to start taking Duromine, Im not obese, Im just wanting to be on Duromine short term and loose around 10kgs.
    My main concern/worry is the increased heart rate.
    Ive been going to the gym the last few months regularly, and I usually do HIIT workouts or interval training which can get my heart rate quite high, can be up to around 190 and I sweat like crazy (which is good haha)
    But when i start taking duromine and my heart rate increases, should i be doing my usual work out routine? Im worried my heart rate will get too high and something bad will happen like a heart attack. Or should i just be doing low intensity workouts.
    I dont drink any coffee etc.

    Any help would be greatly appreciated so im completely informed before I begin.
    Thanks!
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hey Ashley,

    First of I don't support people who use D for losing a couple of kilograms, even 10 as you are. This medicine is not a joke and sometimes causes side effects you might not enjoy at all. Well, it's your decision so... I don't think that these pills can cause serious problems with heart rate, if you are healthy and young at least. If you are afraid of high heart rate during workouts, then yes - you may change some exercises I guess...Especially if you say Duromine gives you that high energy and your heart beats faster. This is what you should discover from your own experience, people are different so... My suggestion: avoid aerobic exercises and cardio, focus more on strength, rest more between exercises (up to 2 min), drink water and STOP DOING EXERCISE if you feel dizzy, etc. Listen to your body. If you see, your heart rate becomes normal again after few days, then you can try your old exercises routine. Good luck!
     
Loading...